Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

6 weeka ago I started having night sweats with chills

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1999
Answered : 3268 Questions
Question
6 weeka ago I started having night sweats with chills and shaking. I get up 4 or 5 times to change sheets and clothes. I have lost 11 pounds during this time and have had to have IV fluids three times due to dehydration. I am weak and never feel good. The chills are the worse part, I can never stop shaking. I feel like my veins have icewater flowing through them and my skin feels as if it is on fire. All of my blood work is normal, my blood pressure is higher than normal. I am very concerned about why this started and how it can be stoped


Thu, 8 Feb 2018 in Medicines and Side Effects
 
 
Answered by Dr. Panagiotis Zografakis 4 hours later
Brief Answer:
please upload scanned reports

Detailed Answer:
Hello,

it seems that you've done some tests already so I'd like to know what tests exactly and the results. Please upload all test reports either by asking a follow-up question and attaching the scanned documents or by uploading them elsewhere and sending me the link. Other symptoms might be helpful (besides chills and fever that is). For example do you have fever every day? Do you feel pain somewhere in your body? Headaches? Skin rash? Diarrhea? etc... Anything might prove useful.

I'll be waiting for your response...
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor